# SDR IPXA1564240

- Difficulty date: December 29, 2010
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CRACKED ANGLE UNDER AFT LWR CORNER OF CUTOUT FOR PANEL 444BL (MARKED).  REPLACED ANGLE (CLIP) IAW SRM 51-40-02-0G, SRM 51-40-05-0G, SRM 51-10-02 STEP 9.C.
